Strong stochastic stability and rate of mixing for unimodal maps

Viviane Baladi; Marcelo Viana

Annales scientifiques de l'École Normale Supérieure (1996)

  • Volume: 29, Issue: 4, page 483-517
  • ISSN: 0012-9593

How to cite


Baladi, Viviane, and Viana, Marcelo. "Strong stochastic stability and rate of mixing for unimodal maps." Annales scientifiques de l'École Normale Supérieure 29.4 (1996): 483-517. <>.

author = {Baladi, Viviane, Viana, Marcelo},
journal = {Annales scientifiques de l'École Normale Supérieure},
keywords = {unimodal map; stable under random perturbations},
language = {eng},
number = {4},
pages = {483-517},
publisher = {Elsevier},
title = {Strong stochastic stability and rate of mixing for unimodal maps},
url = {},
volume = {29},
year = {1996},

AU - Baladi, Viviane
AU - Viana, Marcelo
TI - Strong stochastic stability and rate of mixing for unimodal maps
JO - Annales scientifiques de l'École Normale Supérieure
PY - 1996
PB - Elsevier
VL - 29
IS - 4
SP - 483
EP - 517
LA - eng
KW - unimodal map; stable under random perturbations
UR -
ER -


  1. [BaY] V. BALADI and L.-S. YOUNG, On the spectra of randomly perturbed expanding maps (see also Erratum, Comm. Math. Phys., Vol. 166, 1984, pp. 219-220, Comm. Math. Phys., Vol. 156, 1993, pp. 355-385). Zbl0814.60102MR94g:58172
  2. [BC] M. BENEDICKS and L. CARLESON, The dynamics of the Hénon map (Ann. of Math., 2, Vol. 133, 1991, pp. 73-169). Zbl0724.58042MR92d:58116
  3. [BY1] M. BENEDICKS and L.-S. YOUNG, Absolutely continuous invariant measures and random perturbations for certain one-dimensional maps (Ergodic Theory Dynamical Systems, Vol. 12, 1992, pp. 13-37). Zbl0769.58051MR93d:58087
  4. [BY2] M. BENEDICKS and L.-S. YOUNG, SBR-measures for certain Hénon maps (Invent. Math., Vol. 112, 1993, pp. 541-576). Zbl0796.58025MR94e:58074
  5. [BL] A. M. BLOKH and M. Yu. LYUBICH, Measurable dynamics of S-unimodal maps of the interval (Ann. Scient. École Norm. Sup., Vol. 24, 1991, pp. 545-573). Zbl0790.58024MR93f:58132
  6. [Co] P. COLLET, Ergodic properties of some unimodal mappings of the interval (Preprint 11 Institute Mittag Leffler (unpublished), 1984). 
  7. [Ja] M. JAKOBSON, Absolutely continuous invariant measures for one-parameter families of one-dimensional maps (Comm. Math. Phys., Vol. 81, 1981, pp. 39-88). Zbl0497.58017MR83j:58070
  8. [KK] A. KATOK and Y. KIFER, Random perturbations of transformations of an interval (J. Analyse Math., Vol. 47, 1986, pp. 193-237). Zbl0616.60064MR88c:58053
  9. [KN] G. KELLER and T. NOWICKI, Spectral theory, zeta functions and the distribution of periodic points for Collet-Eckmann maps (Comm. Math. Phys., Vol. 149, 1992, pp. 31-69). Zbl0763.58024MR93i:58123
  10. [Ki1] Y. KIFER, Ergodic Theory of Random Perturbations (Birkhäuser, Boston Basel, 1986). 
  11. [Ki2] Y. KIFER, Random Perturbations of Dynamical Systems (Birkhäuser, Boston, Basel, 1988). Zbl0659.58003MR91e:58159
  12. [LY] A. LASOTA and J. A. YORKE, On the existence of invariant measures for piecewise monotonic transformations (Trans. Amer. Math. Soc., Vol. 186, 1973, pp. 481-488). Zbl0298.28015MR49 #538
  13. [Le] F. LEDRAPPIER, Some properties of absolutely continuous invariant measures on an interval (Ergodic Theory Dynamical Systems 1, 1981, pp. 77-93). Zbl0487.28015MR82k:28018
  14. [MS] W. de MELO and S. van STRIEN, One-dimensional Dynamics (Springer-Verlag, Berlin, 1993). Zbl0791.58003MR95a:58035
  15. [No] T. NOWICKI, A positive Lyapunov exponent for the critical value of an S-unimodal mapping implies uniform hyperbolicity (Ergodic Theory Dynamical Systems 8, 1988, pp. 425-435). Zbl0638.58021MR90c:58100
  16. [Ry] M. RYCHLIK, Bounded variation and invariant measures (Studia Math., LXXVI, 1983, pp. 69-80). Zbl0575.28011MR85h:28019
  17. [Si] D. SINGER, Stable orbits and bifurcations of maps of the interval (SIAM J. Appl. Math., Vol. 35, 1978, pp. 260-267). Zbl0391.58014MR58 #13206
  18. [Yo] L.-S. YOUNG, Decay of correlations for certain quadratic maps (Comm. Math. Phys., Vol. 146, 1992, pp. 123-138). Zbl0760.58030MR93j:58083

Citations in EuDML Documents

  1. Anastasia Maltseva, Volker Reitmann, Bifurcations of invariant measures in discrete-time parameter dependent cocycles
  2. Roger J. Metzger, Sinai-Ruelle-Bowen measures for contracting Lorenz maps and flows
  3. Viviane Baladi, Michael Benedicks, Véronique Maume-Deschamps, Almost sure rates of mixing for i.i.d. unimodal maps
  4. Michael Benedicks, Marcelo Viana, Random perturbations and statistical properties of Hénon-like maps
  5. Henk Bruin, Stefano Luzzatto, Sebastian Van Strien, Decay of correlations in one-dimensional dynamics
  6. Viviane Baladi, Daniel Smania, Linear response for smooth deformations of generic nonuniformly hyperbolic unimodal maps

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.